CSN Login
Members Online: 5

You are here

Blood Pressure Medication and Leakage

CellWall
Posts: 3
Joined: Feb 2010

Hi,
My GP has put me on blood pressure meds-Lisinopril and Diltiazem- and I underwent prostate removal six months ago. Leaking has been minimal, almost nil, up until now and I was wondering if anyone else has experienced something similar. On the way home from a walk I felt, well you know that feeling, a leak and found a huge wet spot on my trousers that bypassed the pad and to passersby probably looked horrible. This is not normal for me and is a huge, uncomfortable embarrassment. Any ideas out there?

AVDuke03's picture
AVDuke03
Posts: 10
Joined: Jan 2010

I'm guessing one or both of your new medications is a diuretic and when you first start taking it, it will open the faucet until your system gets used to it.

lewvino's picture
lewvino
Posts: 1007
Joined: May 2009

I've been taking Lisinopril since before my Davinci surgery. I've been 99.9% dry since cath removal. Can always ask the Doc. Sorry about the embarrasing moment.

Larry

marc1957
Posts: 79
Joined: Oct 2009

which is prinivil and a die-er-retic ( vitamin P as I call it ) and dont have issues with that.

Perhaps you are getting an infection - my doc/nurse warned me about that. something to consider.

best of luck
-marc

Trew
Posts: 892
Joined: Jan 2010

I had problems with coughing when I used Lisinopril. The doc changed me over to a combination Diovan/waterpill, but changed that to just a Diovan pill after I had surgery- I was passing enough water and didn't need help.

After rad finished I was on flowmax but my urine stream almost completely shut down so I stopped the flowmax and just used Ibprofen for swelling and the urine flow picked back up though it is still pretty thin.

I share this because I do believe meds do affect us and when I find bad side affects I quite the pill.

I just wish Eligard was in pill form- HA!! I would tell you where they would be right now!

Subscribe to Comments for "Blood Pressure Medication and Leakage"